# SDR HNAA0600015

- Difficulty date: February 26, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N969HA
- Make and model: Dhav DHC8201
- Aircraft serial: 468
- Aircraft time: 16,217 hours, 18,116 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 858601
- Part serial: A269
- Condition: Failed
- Location: Landing Gear
- Part time: 16,217 hours, 18,116 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER GEAR RETRACTION LT GEAR DOOR AMBER LIGHT AND GEAR INOP CAUTION LIGHT ILLUMINATED.  CYCLED GEAR AS PER CHECKLIST, LT GEAR DOOR REMAINED OPEN.  REMOVED AND REPLACED PSEU.
